# SDR IPXA2023033192463

- Difficulty date: March 14, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 24,780 hours, 15,580 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53612611200
- Condition: Out Of Limits
- Location: Fr12a-13 Str3 Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SVEXTERIOR FWD FUSELAGE AT CROWN FR 12A-13 STRINGER 3L THERE IS 1 LIGHTNING STRIKEREPAIRED AREA PER SRM 53-12-12 PARAGRAPH 5A FIGURE 201
